# SDR F3LA99134

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - UPON ARRIVAL, FLIGHT CREW REPORTED NOSE GEAR DID NOT EXTEND WHEN GEAR HANDLE SELECTED DOWN.  RECYCLED GEAR HANDLE AND NOSE GEAR EXTENDED.  MAINTENANCE RESHIMMED NLG LOCK MECHANISM, PERFORMED EXTENSION AND RETRACTION TEST, LUBRICATED NOSE LANDING GEAR AND CHECKED OK.  (M)
